Search

Loading...

Friday, 18 April 2014

Eczema Herpeticum No. 9 Cont.


So if I had any doubts about what it was I certainly don't now. Very characteristic herpeticum. Hopefully now that they've dried out they'll soon disappear. Couldn't happen at a more inappropriate time. Cheers body!

12 comments :

  1. Oh no Jenny....... poor you, just as things were going well.Despite this, you are looking great and looking over your latest pictures I notice a huge improvement.I get this only too often confined to right eye around it and eye lid swells up.Always the same eye.... Strange.wishing you a good Easter and I hope antiviral will stop it spreading.Aoibheann xx

    ReplyDelete
  2. Aw Jenny.. so sorry! :( Get well soon!! xo

    ReplyDelete
  3. OWIE! That looks very painful. I'm sorry you have to go through this.
    Sending you positive thoughts!
    Hope you get better soon!
    CatRStephens

    ReplyDelete
  4. Ok... I'm super pissed for you. GRR! What causes it and what's the treatment? What a pisser!

    ReplyDelete
  5. How are you doing Jenny? Wishing you a speeeedy recovery!!! Louise xx

    ReplyDelete
  6. I noticed some blisters on my neck today. Fingers crossed they don't mount to anything as my doctors is closed til Wednesday. Hope you recover soon

    ReplyDelete
  7. I never suffered eczema in my youth until 4 years ago where I had a mosquito bite on my ankle (I'm prone to bites for some reason) but the area never really healed and pigmentated like the rest of the body, it gets irritated on/off over the years but it never progressed into a bigger problem until January this year.

    For some reason I couldn't stop touching/squeezing/scratching the area! It was thoroughly infected and from a size of a penny became a size of a fist. I've been to GP but nothing works. I spent hundreds of creams, herbal, natural ointments but they're only temporary as I couldn't stop touching/picking the area. Overnight my body started to itch and blisters covered my arms and my legs, it was terrible. I've developed food sensitivity as well when I never had that problem before. I recovered after a few weeks but the blisters was still a probem. My ankle never healed, it was oozing yellow fluid 24/7 so I covered it with dressing which is not recommended.

    This week I noticed a familar spots on my hands and progressed rapidly spreading through my entire body. It was like fluid filled papules that goes hard very quickly. I went to A&E where the dermotologist diagnosed follicultis/impetigised eczema. But I believe what I had was eczema herpeticum as the rash spread to my eye as well and very similar to your condition. I was prescribed fucibet steroid cream, dermo lotion, acicvior, permitab, and antibiotics for bacterial infection. I was very reluctant to take them but I felt I had no choice.

    I'm at recovery at the moment and had to take leave from work as walking is difficult (I can't cover it anymore and it's dry and cracking as hell) and I look a mess.

    I really don't know how it went from a small patch of eczema on my leg to being covered my entire body. I'm worried that once it has spread it will forever be there. After reading eczema blogs and hearing about recurrence I don't feel like I have a hope of this being one off. But at the same time fucibet will be the first steriod cream used on my entire body so do I have a chance? Or is this just a start...

    I hope you will get better and finally overcome your eczema! Reading these blogs made me feel like I'm not alone. I feel this condition is trivialised.

    Isabella (UK)

    ReplyDelete
    Replies
    1. Sorry to hear your story Isabella but I'm glad you can find solace from mine and other's blogs regarding skin conditions. It's hard to say if you will get it again, only time can tell you that but I do find it strange that you were given a steroid if it was suspected herpetic eczema as the steroid can spread it. I wouldn't have thought using one steroid cream would put you in the throws of topical steroid addiction, as I and others suffer from... as long as you use it correctly, in small amounts and for a short period of time, you shouldn't hopefully develop the addiction. I had been told to virtually slather my body in the stuff, day in day out with no pause and so that is why my skin is now in this state.

      I do hope you find relief soon!

      Jenny

      Delete
    2. One of the first thing you're told when you get a break out of eczema herpeticum is not to use topical steroids on the blisters. Strange they gave you that. Hope you recovered well. Totally feel the same as you regarding the condition being trivialised.

      Delete
  8. Homeopathic Remedy to cure Eczema (homeopathy remedies are natural and have no side effects)

    I got this info from a 84 years old lady who is homeopathic practitioner she has help lots of people with real bad eczema and they have had great results. I have just purchase this Arnica 6c in oral liquid for my grandmother and friend. I think this is worth a go. The lady Joe discover it this solution, here are her testimonials http://www.joedelivera.com/?p=654. her website is not fancy so don't let this put you off she 84 yrz old hehe. but people all over the world been trying it. you can leave comments she reply to you very quickly.


    Order the remedy in the 'Arnica 6c in oral liquid' in a bottle with a dropper arrangement.
    Get a 500ml bottle of Spring still Water from the nearest supermarket.
    Pour out about 3cm of water from the bottle to leave some airspace.
    Insert 3 drops of the remedy into the bottle and shake it hard to produce bubbles. This is homeopathic succussion and must be done every time before a capful of the bottle which is the dose is taken as directed.

    Sip a capful of the remedy water twice daily and also apply the water directly on your lesions as often as possible to keep them damp. This accelerates healing.

    You should observe some improvement in your condition on about the third day into this therapy.

    Can you go to http://www.joedelivera.com/ and leave a message of your results please!!

    It is understood that you will not take any other drug while using the Arnica therapy.

    Do not use Coffee, Cola beverages, preserved foods like sausages, ham and bacon as they contain Saltpeter.

    You will order the Arnica from:

    I RECOMMEND TO RING UP SO MUCH EASIER AS THEY'RE DIFFERENT FORMS OF ARNICA THE PEOPLE WILL UNDER STAND WHEN YOU SAY Arinca 6c in oral liquid form!!! Good luck

    Helios Homœopathic Pharmacies
    97 Camden Road, Tunbridge Wells, Kent TN1 2QP
    Tel 01892 537254
    http://www.helios.co.uk

    ReplyDelete
  9. Hi Jenny and Rachel,

    I have no idea either. I've developed fluid filled pustules all over my body due to infection and she told me to apply the steroid cream on them AND my blisters. I've only done it for 3 1/2 days then stopped. It is no longer filled with fluid but hardened red bumps! It may take weeks if not months for them to fade away. Jenny did you say yours stayed around for a few days then disappeared completely leaving clear skin?

    Went back to dermo last friday for check up and she prescribed me another steroid cream (abeit lower strength) I left it unopened, sigh. She even told me to apply thickly all over my body as I will be using it for shorter durations, double sigh.

    Now I am waiting for my order of Braggs ACV to spray on my body twice a day. I hardly moisturise unless it's absolutely needed and a quick 2 minute cold/warm shower. Currently suffering from insomnia and intense itching at night. One thing I don't have is RSS. I guess I didn't use it long enough for that to happen.

    I hope you're ok Jenny? I found your blog first and then everyone else's. Your fight against the illness is inspirational! You WILL get through this. Having this changed a lot of my perspective i.e. materialistic things, money, little worries etc.

    Isabella

    ReplyDelete
  10. Hi Jenny,
    I feel terrible for you and hope you heal quickly. Skin infections are the absolute worst. I was suffering from a recurring strep-skin infection since October, and after rounds of antibiotics and two rounds of steroids its finally ogne. Now I am avoiding steroids like mad but have noiced the red weepy flaking face, scalp and body which I have had on and off for two years. today i was out at dinner and i swear my face turned purple bc it beame so dark red and weepy. when i went to the derm most recently he prescribed ciclosporin. i read in a few posts that you used to take it. since i am avoiding steroids, would it be a bad idea to take the ciclo? I am quite misreable, not going out hardly meeting people and reacting to everything. the other problem is i desperately need a job, and had to cancel my only interview thus far (after 6 months of searching!) due to the face flare up. I was wondering how you reacted to ciclo and if you think the side effects are wroth it also if it affects the TSW process. thank you and healing vibes to you. ==SK

    ReplyDelete